MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SINGLE DOSE VIAL ACCESS SPIKE; SYRINGE, PISTON

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. SINGLE DOSE VIAL ACCESS SPIKE; SYRINGE, PISTON
Catalog Number CS-40
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
New devices were returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a single dose vial access spike.The reporter stated that upon opening up the device, brown particles were observed and 'you could see right through them' when unopened.There was no patient involvement and no patient harm.
 
Additional Manufacturer Narrative
Received 150 new list #cs-40, single dose vial access spikes; lot #13490309.One of the returned samples was found to have a small brown particle in the package.However, the size of the particles met visual package inspection criteria expectations.The probable cause of the small particle (that met acceptance criteria) is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SINGLE DOSE VIAL ACCESS SPIKE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20768051
Report Number9617594-2024-01683
Device Sequence Number9264511
Product Code FMF
UDI-Device Identifier00887709042162
UDI-Public(01)00887709042162(17)271201(10)13490309
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K080989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-40
Device Lot Number13490309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date11/24/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown